# SDR SWAA041874

- Difficulty date: July 2, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N6231W
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 28,637 hours, 24,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
